Approximation of a bounded solution of a linear difference equation on Z2 by solutions of corresponding boundary-value problems in a Banach space
Abstract
We study the problem of existence and uniqueness of solutions of boundary-value difference problems in a Banach space that correspond to a certain difference equation on Z2. We prove a theorem on approximation of the unique bounded solution of the considered equation by solutions of the corresponding boundary-value problems.Downloads
Published
25.04.1995
Issue
Section
Short communications
How to Cite
Gorodnii, M. F. “Approximation of a Bounded Solution of a Linear Difference Equation on Z2 by Solutions of Corresponding Boundary-Value Problems in a Banach Space”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 4, Apr. 1995, pp. 535–541, https://umj.imath.kiev.ua/index.php/umj/article/view/5453.